# SDR SWAA2022030225000

- Difficulty date: January 25, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N276WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32530
- Aircraft time: 41,271 hours, 24,596 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Condition: Corroded
- Location: Asd Threshold
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: AFT SERVICE DOOR SURROUND STRUCTURE LOWER Z ANGLE HAS VARIOUS AREAS OF CORROSION. (MARKED) / REMOVED; AND REPLACED AFT SERVICE DOOR Z ANGLE. REF. SRM. 51-40-02. SEE WIPS AND TASK FOR INDIVIDUAL SIGN OFFS.
